# SDR HEEA061810

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 40001452500
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER WARM-UP, THERE IS CONSTANT FEEDBACK.
